Alert archive / Iowa / Wind Advisories in 2023

Wind Advisory 5, NWS Des Moines, IA

April 30, 202351 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Apr 30, 2023, 2:41 AM CDT for 51 counties in Iowa. It took effect at Apr 30, 2023, 8:36 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2023, 2:41 AM CDT (07:41 UTC)
In effect from
Apr 30, 2023, 8:36 AM CDT
Expired
Apr 30, 2023, 8:00 PM CDT
In force
11 hr
Issued by
NWS Des Moines, IA
All 51 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.7 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2023-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2023-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

265 
WWUS73 KDMX 300741
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
241 AM CDT Sun Apr 30 2023

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-081-
082-301545-
/O.NEW.KDMX.WI.Y.0005.230430T1500Z-230501T0100Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Adams-Union-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Corning, and Creston
241 AM CDT Sun Apr 30 2023

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to around 45 
  mph expected.

* WHERE...Northern, central, and part of southern Iowa.

* WHEN...From 10 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Fire weather conditions will be elevated
  today due to these winds and low relative humidity, particularly
  over northern Iowa where fuels remain more cured. Monday will 
  have similar conditions with strong, gusty winds and elevated 
  fire weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

Ansorge
4 follow-up statements
180 
WWUS73 KDMX 301336
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
836 AM CDT Sun Apr 30 2023

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-081-
082-302145-
/O.EXT.KDMX.WI.Y.0005.230430T1336Z-230501T0100Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Adams-Union-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Corning, and Creston
836 AM CDT Sun Apr 30 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to around 45 
  mph expected.

* WHERE...Northern, central, and part of southern Iowa.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Fire weather conditions will be elevated 
  today due to these winds and low relative humidity, 
  particularly over northern Iowa where fuels remain more cured. 
  Monday will have similar conditions with strong, gusty winds 
  and elevated fire weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
324 
WWUS73 KDMX 301543
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1043 AM CDT Sun Apr 30 2023

IAZ074-075-083>086-092>097-302345-
/O.EXA.KDMX.WI.Y.0005.000000T0000Z-230501T0100Z/
Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
Including the cities of Pella, Knoxville, Oskaloosa, Osceola, 
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
1043 AM CDT Sun Apr 30 2023

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central and southern Iowa.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Fire weather conditions will be elevated 
  today due to these winds and low relative humidity, 
  particularly over northern Iowa where fuels remain more cured. 
  Monday will have similar conditions with strong, gusty winds 
  and elevated fire weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-081-
082-302345-
/O.CON.KDMX.WI.Y.0005.000000T0000Z-230501T0100Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Adams-Union-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Corning, and Creston
1043 AM CDT Sun Apr 30 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to around 45 
  mph expected.

* WHERE...Northern, central, and part of southern Iowa.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Fire weather conditions will be elevated 
  today due to these winds and low relative humidity, 
  particularly over northern Iowa where fuels remain more cured. 
  Monday will have similar conditions with strong, gusty winds 
  and elevated fire weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
260 
WWUS73 KDMX 301942
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
242 PM CDT Sun Apr 30 2023

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-010100-
/O.CON.KDMX.WI.Y.0005.000000T0000Z-230501T0100Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
242 PM CDT Sun Apr 30 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 30 mph with gusts up to around 45 
  mph expected.

* WHERE...Northern, central, and part of southern Iowa.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Fire weather conditions will be elevated 
  today due to these winds and low relative humidity, 
  particularly over northern Iowa where fuels remain more cured. 
  Monday will have similar conditions with strong, gusty winds 
  and elevated fire weather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
860 
WWUS73 KDMX 010056
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
756 PM CDT Sun Apr 30 2023

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-010200-
/O.EXP.KDMX.WI.Y.0005.000000T0000Z-230501T0100Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, 
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, 
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, 
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, 
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, 
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, 
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, 
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, 
and Bloomfield
756 PM CDT Sun Apr 30 2023

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Widespread windy conditions will lessen in intensity throughout
the night, but periodic gusts up to 45 mph will still be 
possible.

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Apr 30, 12:18 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 30, 12:18 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1218 AM CDT Sun Apr 30 2023

...Updated for the 06z Aviation Discussion...

.DISCUSSION.../Tonight through Saturday/
Issued at 200 PM CDT Sat Apr 29 2023

Key Messages:

- Windy and below normal temperatures to start next week.
- Elevated fire weather concerns Monday - Tuesday.

Broad cyclonic flow has become established east of the Rockies as a
pair of shortwaves carve out a deep trough. The northern of the two
waves deepens and stalls out over the Great Lakes region over the
next 24 to 48 hours and delivers cool and blustery conditions to
start next week. At present, thermal forcing along and south of a
mid-level baroclinic zone has generated fairly widespread light
shower activity. Temps will struggle to warm much further through
the typical 'peak heating hours' due to and precip/cloud cover.

A lull in shower activity tonight before lapse rates steepen again
Sunday morning and afternoon, which will likely generate more
shallow light showers. Models suggest this activity should be
contained to our northeastern counties, as moisture within the
cloud-bearing layer becomes more thin to the south and west.
Strong winds are a concern as the local pressure gradient remains
compressed on the western periphery of the low. Both sustained
winds and gusts are progged to be right around advisory level
thresholds. Soundings show 40+ kts near the top of the mixed
layer, however this enhanced flow is mostly contained near or
above 5k ft and may not be fully realized at the surface.
Exception may be within any potential shower activity as sub-cloud
evaporation could assist momentum transfer to the surface and
lead to sporadic stronger gusts. Bkn to ovc skies and persistent
northerly flow will hold temps down with highs only in the upper
40s to mid 50s. Drier airmass erodes cloud cover into Monday, but
will also lead to fire weather concerns as winds remain gusty and
min RH values dropping to near the 20 percent range.

Temps moderate Tue into Wed as the upper low slogs east and a ridge
builds up the Plains states. The warmer temps and dry airmass will
again drop RH values into the 20 percent range Tuesday, however
winds will not be quite as strong as Monday. Regardless, expecting
another day of elevated fire weather concerns. Precip chances may
return over the latter half of the week as Gulf moisture is able
to return northward. Pattern evolution at that time range is
significantly uncertain as synoptic flow blocks up with 2 large
upper lows parked on each coast. Models suggest the upper ridge
will retrograde west a bit and northwesterly flow builds back into
the region.

&&

.AVIATION.../For the 06Z TAFS through 06Z Sunday night/
Issued at 1218 AM CDT Sun Apr 30 2023

A few light showers will exit the area in the next hour or two,
and a few light showers may later affect MCW/ALO later this
morning into the early afternoon, but any impacts from such
showers would be brief and minimal. Of more significance will be
MVFR ceilings at MCW/ALO for much of today, and possibly extending
to FOD at times, before rising/breaking up Sunday night. Also,
northwest winds will increase significantly later this morning,
with gusts to 35-40 KT possible for much of the late morning into
evening which could result in strong crosswinds on some runways.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...Martin
AVIATION...Lee
Hazardous weather outlook, Apr 29, 2:49 PM CDT, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
249 PM CDT Sat Apr 29 2023

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-301100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
249 PM CDT Sat Apr 29 2023

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

A few non-severe thunderstorms remain possible into early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Gusty winds are likely on Sunday and Monday with gusts approaching
or exceeding 40 mph at times. These winds and drier air may lead
to elevated fire weather concerns both of these days as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Wind Advisories in Iowa, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.